# SDR SWAA2023101900592

- Difficulty date: September 14, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2023-584459<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG: 141A1110 SHEET: 17 REV: - . SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
